Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Remark on my paper “Simultaneous approximation and algebraic independence of numbers”


Author: W. M. Schmidt
Journal: Bull. Amer. Math. Soc. 69 (1963), 255
Cited work: Bull. Amer. Math. Soc., Volume 68, Number 5 (1962), 475--478
MathSciNet review: 1566246
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1963-10941-6
PII: S 0002-9904(1963)10941-6